# SDR SWIA202504030019

- Difficulty date: March 19, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N251SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000611
- Aircraft time: 20,135 hours, 14,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH O/B LATERAL SEAT TRACK FR 74-84 HAS GOUGE DAMAGE NEAR FR 75, 78-79, 80, 81, 82, 83 AND PAINT DAMAGE ALONG TOP SIDE ENTIRE LENGTH AS MARKED. (C-CHECK RO 04/02/2025) REMOVED AND REPLACED MAIN CABIN RH O/B LATERAL SEAT TRACK FR 74-84 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.NO CHANGE IN WEIGHT N BALANCE
